# SDR MALA040770

- Difficulty date: December 6, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 32,454 hours, 27,315 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 6124100
- Part serial: 366
- Condition: Leaking
- Location: Rt Intake Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RT INTAKE HEAT CAUTION LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LOWER DUCT P/N 6124-100, S/N ON 292, S/N OFF 366.
